# SDR GAIA99162

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N563PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 991557815
- Condition: Corroded
- Location: Bs 710 To 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CORROSION ON THE INTERCOSTAL FROM STA 710 TO STA 718 BETWEEN L29L TO L30.  THE INTERCOSTAL WAS REPLACED IAW DC-9 SRM.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
